# SDR AALA20120615017

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 61,734 hours, 26,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR DAMAGED IN LOWER FORWARD CORNER.  INSTALLED REPAIR DOUBLER PER SRM 52-05-00.
